|previous article in this issue||next article in this issue|
Document Details :
Title: Generalized Linear Models beyond the Exponential Family with Loss Reserve Applications
Author(s): VENTER, Gary G.
Journal: ASTIN Bulletin
Volume: 37 Issue: 2 Date: 2007
The formulation of generalized linear models in Klugman, Panjer and Willmot (2004) is a bit more general than is often seen, in that the residuals are not restricted to following a member of the exponential family. Some of the distributions this allows have potentially useful applications. The cost is that there is no longer a single form for the likelihood function, so each has to be fit directly. Here the use of loss distributions (frequency, severity and aggregate) in generalized linear models is addressed, along with a few other possibilities.